# SDR QXEA200800448

- Difficulty date: May 2, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 2,711 hours, 2,718 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Part number: 8DK4075001
- Condition: Malfunctioned
- Location: Rudder Trim
- Part time: 2,711 hours, 2,718 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - EN ROUTE TO SEA, RUNAWAY RUDDER TRIM FULL RIGHT (FULL SCALE).  WAS ABLE TO REVERSE WITH TRIM SWITCH.  PULLED THE CIRCUIT BREAKER AT NEUTRAL POSITION. ACCOMPLISHED UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE RUDDER TRIM ACTUATOR (PN 399600-1007, SN 176) AND THE RUDDER TRIM CONTROL PANEL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
